| Model Number |
620-2231511-01-66 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed and attributed toa fractured solder on a transformer on the processor/bridge/pace (pbp) board.The pbp board will be replaced to remedy the report.The device will be recertified and returned to the customer.No trend is associated with reports of this type.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib monitoring failure" message.Complainant indicated that there was no patient involvement at the time of the reported malfunction.